MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20232
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that catheter entrapment on guidewire occurred.The target lesion was located in a bile duct artery.A 10mmx60mm wallflex biliary transhepatic stents was advanced for treatment.However, during procedure, the guidewire got stuck inside the stent delivery system.A non-bsc device was used to complete the procedure.No patient serious injury or adverse event were reported.

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8374431
Report Number2134265-2019-01787
Device Sequence Number11037441
Product Code FGE
UDI-Device Identifier08714729799344
UDI-Public08714729799344
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number20232
Device Catalogue Number20232
Device Lot Number22726880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: RADIFOCUS 0.035INCH